Alert archive / Utah / Winter Storm Warnings in 2007

Winter Storm Warning 5, NWS Salt Lake City, UT

March 1, 2007

NWS Salt Lake City, UT issued this winter storm warning at Mar 1, 2007, 3:40 PM MST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2007, 3:40 PM MST (22:40 UTC)
Expired
Mar 2, 2007, 12:18 PM MST
In force
21 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KSLC 012240
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
340 PM MST THU MAR 1 2007

UTZ007>009-020700-
/O.UPG.KSLC.SN.Y.0014.000000T0000Z-070302T1900Z/
/O.NEW.KSLC.WS.W.0005.070301T2240Z-070302T2300Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
340 PM MST THU MAR 1 2007

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 4 PM MST FRIDAY.
THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

THIS WARNING IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF
NORTHERN UTAH. ADDITIONAL ACCUMULATION OF 8 TO 18 INCHES IS
EXPECTED BY LATE FRIDAY AFTERNOON WITH LOCALLY GREATER AMOUNTS
POSSIBLE.

IN ADDITION TO THE SNOW...STRONG WINDS WITH GUSTS IN EXCESS OF 75
MPH ALONG THE HIGHEST RIDGELINES...WILL DEVELOP ACROSS THE HIGHER
TERRAIN OF NORTHERN UTAH LATE TONIGHT. THESE WINDS WILL RESULT IN
CONSIDERABLE BLOWING AND DRIFTING OF SNOW LATE TONIGHT THROUGHOUT
THE MORNING HOURS FRIDAY. 

WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGHOUT THE EVENING
HOURS ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH...WITH VARIATIONS
IN INTENSITY FROM TIME TO TIME. SNOW IS EXPECTED TO INCREASE IN
AREAL COVERAGE AND INTENSITY OVERNIGHT INTO FRIDAY MORNING...AS A
COLD FRONT PASSES THROUGH THE REGION. THIS SNOW IS EXPECTED TO
TAPER OFF DURING THE AFTERNOON HOURS FRIDAY.

THE GREATEST ACCUMULATIONS WILL BE ALONG AND DOWNWIND OF THE
WASATCH CREST AND OVER THE WESTERN AND NORTHWESTERN SLOPES OF THE
UINTAS.

THIS SNOW WILL IMPACT TRAVEL ALONG I-80 THROUGH THE MOUNTAINS
EAST OF SALT LAKE CITY AS WELL AS OTHER PASSES THROUGH THE
MOUNTAINS SUCH AS ROUTE 89 THROUGH LOGAN CANYON...ROUTE 40 OVER
DANIELS SUMMIT AND ROUTE 6 OVER SOLDIER SUMMIT. THE COMBINATION OF
HEAVY SNOW AND STRONG WINDS WILL RESULT IN WHITE-OUT CONDITIONS AT
TIMES THROUGH FRIDAY MORNING. 

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
6 follow-up statements
000 
WWUS45 KSLC 020050
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
550 PM MST THU MAR 1 2007

UTZ006-020700-
/O.NEW.KSLC.HS.W.0005.070302T0050Z-070302T2300Z/
WASATCH MOUNTAIN VALLEYS-
550 PM MST THU MAR 1 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 4 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY
SNOW WARNING...WHICH IS IN EFFECT UNTIL 4 PM MST FRIDAY. 

THIS WARNING IS FOR THE WASATCH MOUNTAIN VALLEYS...MAINLY NORTH OF
INTERSTATE 80...WHERE UP TO A FOOT OF SNOW HAS ALREADY BEEN
REPORTED. AN ADDITIONAL 3 TO 7 INCHES CAN BE EXPECTED IN THESE
AREAS THROUGH FRIDAY AFTERNOON. SOUTH OF INTERSTATE
80...ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED.

WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGHOUT THE EVENING
HOURS ACROSS NORTHERN UTAH...WITH VARIATIONS IN INTENSITY FROM
TIME TO TIME. SNOW IS EXPECTED TO INCREASE IN AREAL COVERAGE AND
INTENSITY OVERNIGHT INTO FRIDAY MORNING...AS A COLD FRONT PASSES
THROUGH THE REGION. THIS SNOW IS EXPECTED TO TAPER OFF DURING THE
AFTERNOON HOURS FRIDAY.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ007>009-020700-
/O.CON.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
550 PM MST THU MAR 1 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST FRIDAY. 

THIS WARNING IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF
NORTHERN UTAH. ADDITIONAL ACCUMULATION OF 8 TO 18 INCHES IS
EXPECTED BY LATE FRIDAY AFTERNOON WITH LOCALLY GREATER AMOUNTS
POSSIBLE.

IN ADDITION TO THE SNOW...STRONG WINDS WITH GUSTS IN EXCESS OF
75 MPH ALONG THE HIGHEST RIDGELINES...WILL DEVELOP ACROSS THE
HIGHER TERRAIN OF NORTHERN UTAH LATE TONIGHT. THESE WINDS WILL
RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW LATE TONIGHT
THROUGHOUT THE MORNING HOURS FRIDAY.

WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGHOUT THE EVENING
HOURS ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH...WITH
VARIATIONS IN INTENSITY FROM TIME TO TIME. SNOW IS EXPECTED TO
INCREASE IN AREAL COVERAGE AND INTENSITY OVERNIGHT INTO FRIDAY
MORNING...AS A COLD FRONT PASSES THROUGH THE REGION. THIS SNOW IS
EXPECTED TO TAPER OFF DURING THE AFTERNOON HOURS FRIDAY.

THE GREATEST ACCUMULATIONS WILL BE ALONG AND DOWNWIND OF THE
WASATCH CREST AND OVER THE WESTERN AND NORTHWESTERN SLOPES OF THE
UINTAS.

THIS SNOW WILL IMPACT TRAVEL ALONG I-80 THROUGH THE MOUNTAINS
EAST OF SALT LAKE CITY AS WELL AS OTHER PASSES THROUGH THE
MOUNTAINS SUCH AS ROUTE 89 THROUGH LOGAN CANYON...ROUTE 40 OVER
DANIELS SUMMIT AND ROUTE 6 OVER SOLDIER SUMMIT. THE COMBINATION
OF HEAVY SNOW AND STRONG WINDS WILL RESULT IN WHITE-OUT
CONDITIONS AT TIMES THROUGH FRIDAY MORNING.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 020403
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
903 PM MST THU MAR 1 2007

UTZ006-021215-
/O.CON.KSLC.HS.W.0005.000000T0000Z-070302T2300Z/
WASATCH MOUNTAIN VALLEYS-
903 PM MST THU MAR 1 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST FRIDAY...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST FRIDAY FOR
THE NORTHERN WASATCH MOUNTAIN VALLEYS.

THIS WARNING IS FOR THE WASATCH MOUNTAIN VALLEYS...MAINLY NORTH
OF INTERSTATE 80...WHERE UP TO A FOOT OF SNOW HAS ALREADY BEEN
REPORTED. AN ADDITIONAL 3 TO 7 INCHES CAN BE EXPECTED IN THESE
AREAS THROUGH FRIDAY AFTERNOON. SOUTH OF INTERSTATE 80...
ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED.

WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH THE EARLY MORNING
HOURS...WITH VARYING INTENSITY. SNOW IS EXPECTED TO INCREASE IN
AREAL COVERAGE AND INTENSITY FRIDAY MORNING...AS A COLD FRONT
PASSES THROUGH THE REGION. THIS SNOW IS EXPECTED TO TAPER OFF
DURING THE EARLY AFTERNOON HOURS FRIDAY.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ007>009-021215-
/O.CON.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
903 PM MST THU MAR 1 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST FRIDAY. 

THIS WARNING IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF
NORTHERN UTAH. ADDITIONAL ACCUMULATION OF 8 TO 18 INCHES IS
EXPECTED BY LATE FRIDAY AFTERNOON WITH LOCALLY GREATER AMOUNTS
POSSIBLE.

IN ADDITION TO THE SNOW...STRONG WINDS WITH GUSTS IN EXCESS OF
75 MPH ALONG THE HIGHEST RIDGELINES...WILL DEVELOP ACROSS THE
HIGHER TERRAIN OF NORTHERN UTAH LATE TONIGHT. THESE WINDS WILL
RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW LATE TONIGHT
THROUGHOUT THE MORNING HOURS FRIDAY.

WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH THE EARLY MORNING
HOURS...WITH VARYING INTENSITY. SNOW IS EXPECTED TO INCREASE IN
AREAL COVERAGE AND INTENSITY FRIDAY MORNING...AS A COLD FRONT
PASSES THROUGH THE REGION. THIS SNOW IS EXPECTED TO TAPER OFF
DURING THE AFTERNOON HOURS FRIDAY.

THE GREATEST ACCUMULATIONS WILL BE ALONG AND DOWNWIND OF THE
WASATCH CREST AND OVER THE WESTERN AND NORTHWESTERN SLOPES OF THE
UINTAS.

THIS SNOW WILL IMPACT TRAVEL ALONG I-80 THROUGH THE MOUNTAINS
EAST OF SALT LAKE CITY AS WELL AS OTHER PASSES THROUGH THE
MOUNTAINS SUCH AS ROUTE 89 THROUGH LOGAN CANYON...ROUTE 40 OVER
DANIELS SUMMIT AND ROUTE 6 OVER SOLDIER SUMMIT. THE COMBINATION
OF HEAVY SNOW AND STRONG WINDS WILL RESULT IN WHITE-OUT
CONDITIONS AT TIMES THROUGH FRIDAY MORNING.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ002-003-021215-
/O.NEW.KSLC.SN.Y.0015.070302T0403Z-070302T1800Z/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
903 PM MST THU MAR 1 2007

...SNOW ADVISORY IN EFFECT UNTIL 11 AM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST FRIDAY. 

THIS SNOW ADVISORY IS FOR THE NORTHERN AND CENTRAL WASATCH FRONT.
ACCUMULATIONS OF 1 TO 4 INCHES ARE EXPECTED WITH THE GREATEST
AMOUNTS ON THE BENCHES.

SNOW SHOWERS WILL PREVAIL THROUGH TONIGHT AT VARYING INTENSITIES.
THE HEAVIEST SNOW SHOWERS ARE EXPECTED TO AFFECT THE NORTHERN
WASATCH FRONT THROUGH THE EARLY MORNING HOURS BUT THEN SHIFT INTO
SALT LAKE COUNTY FRIDAY MORNING DURING THE COMMUTE TIME...AS A
COLD FRONT PASSES THROUGH THE REGION. LAKE ENHANCEMENT IS
POSSIBLE WITH THESE SNOW SHOWERS CAUSING LOCALIZED INTENSE
SNOWFALL RATES. THIS SNOW IS EXPECTED TO TAPER OFF BY MIDDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 021129
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
429 AM MST FRI MAR 2 2007

UTZ006-021830-
/O.CON.KSLC.HS.W.0005.000000T0000Z-070302T2300Z/
WASATCH MOUNTAIN VALLEYS-
429 AM MST FRI MAR 2 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS WARNING IS FOR THE WASATCH MOUNTAIN VALLEYS.

AN ADDITIONAL 3 TO 6 INCHES ACCUMULATION CAN BE EXPECTED IN THESE
AREAS BY THIS AFTERNOON.

WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH THE MORNING
HOURS...WITH VARYING INTENSITY. SNOW IS EXPECTED TO TAPER OFF
EARLY THIS AFTERNOON.

$$

UTZ007>009-021830-
/O.CON.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
429 AM MST FRI MAR 2 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS WARNING IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF
NORTHERN UTAH. 

ADDITIONAL ACCUMULATION OF 5 TO 10 INCHES IS EXPECTED BY THIS
AFTERNOON WITH LOCALLY GREATER AMOUNTS POSSIBLE.

WIDESPREAD SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS THROUGH
THE MORNING HOURS...WITH VARYING INTENSITY. SNOW WILL TAPER OFF
DURING THE AFTERNOON HOURS.

IN ADDITION TO THE SNOW...STRONG WINDS...WITH GUSTS IN EXCESS OF
75 MPH ALONG THE HIGHEST RIDGELINES. ..WILL CONTINUE THROUGH THE
MORNING THEN SLOWLY DIMINISH THIS AFTERNOON. THESE WINDS WILL
RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW.

THIS SNOW WILL IMPACT TRAVEL ALONG I-80 THROUGH THE MOUNTAINS
EAST OF SALT LAKE CITY AS WELL AS OTHER PASSES THROUGH THE
MOUNTAINS SUCH AS ROUTE 89 THROUGH LOGAN CANYON...ROUTE 40 OVER
DANIELS SUMMIT AND ROUTE 6 OVER SOLDIER SUMMIT. THE COMBINATION
OF HEAVY SNOW AND STRONG WINDS WILL RESULT IN WHITE-OUT
CONDITIONS AT TIMES THROUGH THIS MORNING.

$$

UTZ002-003-021800-
/O.CON.KSLC.SN.Y.0015.000000T0000Z-070302T1800Z/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
429 AM MST FRI MAR 2 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

THIS SNOW ADVISORY IS FOR THE NORTHERN AND CENTRAL WASATCH FRONT
INCLUDING WEBER AND DAVIS COUNTIES AND THE SALT LAKE AND TOOELE
VALLEYS. 

ADDITIONAL ACCUMULATION OF 1 TO 4 INCHES IS EXPECTED WITH THE
GREATEST AMOUNTS ON THE BENCHES.  

SNOW WILL PREVAIL THROUGH MID MORNING AT VARYING INTENSITIES THEN
TAPER OFF BY MIDDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES FOR THE COMMUTE THIS MORNING...AND USE
CAUTION WHILE DRIVING.

LIGHTER SNOWFALL IS EXPECTED IN UTAH COUNTY BUT LOCAL SNOWPACKED
OR SLUSHY ROADWAYS ARE POSSIBLE AT TIMES THROUGH MID MORNING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 021417
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
717 AM MST FRI MAR 2 2007

UTZ006-022230-
/O.CON.KSLC.HS.W.0005.000000T0000Z-070302T2300Z/
WASATCH MOUNTAIN VALLEYS-
717 AM MST FRI MAR 2 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS WARNING IS FOR THE WASATCH MOUNTAIN VALLEYS.

AN ADDITIONAL 3 TO 6 INCHES ACCUMULATION CAN BE EXPECTED IN THESE
AREAS BY THIS AFTERNOON.

WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH THE MORNING HOURS...
WITH VARYING INTENSITY. SNOW IS EXPECTED TO TAPER OFF EARLY THIS
AFTERNOON.

$$

UTZ007>009-022230-
/O.CON.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
717 AM MST FRI MAR 2 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS WARNING IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF
NORTHERN UTAH.

ADDITIONAL ACCUMULATION OF 5 TO 10 INCHES IS EXPECTED BY THIS
AFTERNOON WITH LOCALLY GREATER AMOUNTS POSSIBLE.

WIDESPREAD SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS THROUGH
THE MORNING HOURS...WITH VARYING INTENSITY. SNOW WILL TAPER OFF
DURING THE AFTERNOON HOURS.

IN ADDITION TO THE SNOW...STRONG WINDS...WITH GUSTS IN EXCESS OF
75 MPH ALONG THE HIGHEST RIDGELINES. ..WILL CONTINUE THROUGH THE
MORNING THEN SLOWLY DIMINISH THIS AFTERNOON. THESE WINDS WILL
RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW.

THIS SNOW WILL IMPACT TRAVEL ALONG I-80 THROUGH THE MOUNTAINS
EAST OF SALT LAKE CITY AS WELL AS OTHER PASSES THROUGH THE
MOUNTAINS SUCH AS ROUTE 89 THROUGH LOGAN CANYON...ROUTE 40 OVER
DANIELS SUMMIT AND ROUTE 6 OVER SOLDIER SUMMIT. THE COMBINATION
OF HEAVY SNOW AND STRONG WINDS WILL RESULT IN WHITE-OUT
CONDITIONS AT TIMES THROUGH THIS MORNING.

$$

UTZ004-022000-
/O.EXB.KSLC.SN.Y.0015.000000T0000Z-070302T2000Z/
SOUTHERN WASATCH FRONT-
717 AM MST FRI MAR 2 2007

...SNOW ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. 

THIS SNOW ADVISORY IS FOR THE SOUTHERN WASATCH FRONT INCLUDING
UTAH COUNTY. 

ADDITIONAL ACCUMULATION OF 1 TO 4 INCHES IS EXPECTED WITH THE
GREATEST AMOUNTS ON THE BENCHES.

SNOW WILL SPREAD ACROSS THE SOUTHERN WASATCH FRONT BY 8
AM...BECOMING HEAVY AT TIMES THROUGH THE REMAINDER OF THE MORNING
HOURS. THIS SNOW IS EXPECTED TO TAPER OFF BY EARLY THIS AFTERNOON. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES FOR THE COMMUTE THIS MORNING...AND USE
CAUTION WHILE DRIVING.


$$

UTZ002-003-021800-
/O.CON.KSLC.SN.Y.0015.000000T0000Z-070302T1800Z/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
717 AM MST FRI MAR 2 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

THIS SNOW ADVISORY IS FOR THE NORTHERN AND CENTRAL WASATCH FRONT
INCLUDING WEBER AND DAVIS COUNTIES AND THE SALT LAKE AND TOOELE
VALLEYS.

ADDITIONAL ACCUMULATION OF 1 TO 4 INCHES IS EXPECTED WITH THE
GREATEST AMOUNTS ON THE BENCHES.

SNOW WILL PREVAIL THROUGH MID MORNING AT VARYING INTENSITIES THEN
TAPER OFF BY MIDDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES FOR THE COMMUTE THIS MORNING...AND USE
CAUTION WHILE DRIVING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 021747
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1047 AM MST FRI MAR 2 2007

UTZ006-021900-
/O.CAN.KSLC.HS.W.0005.000000T0000Z-070302T2300Z/
WASATCH MOUNTAIN VALLEYS-
1047 AM MST FRI MAR 2 2007

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HEAVY SNOW WARNING...WHICH WAS IN EFFECT FOR THE WASATCH MOUNTAIN
VALLEYS. SNOW WILL END ACROSS THE WASATCH MOUNTAIN VALLEYS BY
NOON. UP TO AN INCH OF ADDITIONAL ACCUMULATION WILL BE POSSIBLE
NEAR HEBER CITY...NO ADDITIONAL SNOW EXPECTED ELSEWHERE.

$$

UTZ007-021900-
/O.CAN.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/
WASATCH MOUNTAINS I-80 NORTH-
1047 AM MST FRI MAR 2 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WINTER STORM WARNING...WHICH WAS IN EFFECT FOR THE WASATCH
MOUNTAIN VALLEYS NORTH OF INTERSTATE 80. SNOW HAS ENDED ACROSS THE
NORTHERN WASATCH AND BEAR RIVER MOUNTAINS. WIND GUSTS IN EXCESS OF
50 MPH WILL BE POSSIBLE THROUGH EARLY AFTERNOON ACROSS THE HIGHEST
RIDGELINES. THIS MAY RESULT IN SOME BLOWING AND DRIFTING OF SNOW
ACROSS THESE AREAS. 


$$

UTZ004-021900-
/O.CAN.KSLC.SN.Y.0015.000000T0000Z-070302T2000Z/
SOUTHERN WASATCH FRONT-
1047 AM MST FRI MAR 2 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
SNOW ADVISORY...WHICH WAS IN EFFECT FOR THE SOUTHERN WASATCH
FRONT. SNOW HAS TAPERED OFF ACROSS THE SOUTHERN WASATCH FRONT. NO
ADDITIONAL SNOWFALL IS EXPECTED. 


$$

UTZ002-003-021900-
/O.EXP.KSLC.SN.Y.0015.000000T0000Z-070302T1800Z/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
1047 AM MST FRI MAR 2 2007

...SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING...

THE SNOW ADVISORY FOR THE NORTHERN WASATCH FRONT...SALT LAKE
VALLEY...AND TOOELE VALLEYS WILL EXPIRE AT 11 AM MST THIS MORNING.
SNOW HAS ENDED ACROSS THE NORTHERN WASATCH FRONT AND SALT LAKE
VALLEYS...AND WILL END ACROSS THE TOOELE VALLEY BY 11 AM. 


$$

UTZ008-009-022300-
/O.CON.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
1047 AM MST FRI MAR 2 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS WARNING IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF
NORTHERN UTAH.

ADDITIONAL ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED BY EARLY
THIS AFTERNOON. IN ADDITION TO THE SNOWFALL...STRONG WINDS WITH
GUSTS IN EXCESS OF 60 MPH WILL REMAIN POSSIBLE ACROSS THE
RIDGELINES OF THE SOUTHERN WASATCH RANGE THROUGH EARLY THIS
AFTERNOON. THESE WINDS MAY RESULT IN CONSIDERABLE BLOWING AND
DRIFTING OF SNOW THROUGH EARLY THIS AFTERNOON. 


$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 021918
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1218 PM MST FRI MAR 2 2007

UTZ008-009-022030-
/O.CAN.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
1218 PM MST FRI MAR 2 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WINTER STORM WARNING...WHICH WAS IN EFFECT FOR THE SOUTHERN
WASATCH AND WESTERN UINTA RANGES OF NORTHERN UTAH. SNOW HAS ENDED
ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH...AND WINDS ARE
DECREASING ALONG RIDGELINES. THIS TREND WILL CONTINUE THROUGH THE
REMAINDER OF THE AFTERNOON.  



$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Mar 1, 9:20 AM MST, 6 hours 20 minutes earlier.

Area forecast discussion, Mar 1, 9:20 AM MST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
920 AM MST THU MAR 1 2007

.SYNOPSIS...A COLD AND MOIST UPPER LEVEL TROUGH OVER THE INTERIOR
WEST WILL CONTINUE TO AFFECT THE STATE TODAY THROUGH EARLY
FRIDAY. HIGH PRESSURE WILL RETURN FOR THE UPCOMING WEEKEND.

&&

.DISCUSSION...A MOIST AND CONDITIONALLY UNSTABLE NORTHWEST FLOW
REMAINS IN PLACE ACROSS NORTHERN AND CENTRAL UTAH THIS MORNING.
AS A RESULT CONTINUE TO SEE LIGHT SNOW WITH REGIONS OF OROGRAPHIC
FORCING ACROSS HIGHER TERRAIN. THIS WILL LIKELY CONTINUE
THROUGHOUT THE DAY TODAY...WITH PERHAPS AN INCREASE IN SNOW SHOWER
ACTIVITY ACROSS VALLEYS WITH DAYTIME HEATING. ADJUSTED
WORDING/TIMING IN ZONES TO FOCUS ON AFTERNOON TIME PERIOD FOR
BEST CHANCE OF SNOW. ANY VALLEY ACCUMULATIONS LIKELY TO REMAIN
MINOR.

SHORTWAVE TROUGH CURRENTLY ACROSS EASTERN WA/NORTHERN ID FORECAST
TO DIG SOUTHEAST THROUGH WY LATER TONIGHT...GRAZING NORTHERN UT.
THIS FEATURE WILL PUSH A COLD FRONT THROUGH NORTHERN UT LATE
TONIGHT THROUGH FRIDAY MORNING...USHERING COLDEST TEMPS OF THIS
STORM CYCLE INTO NORTHERN UT /700MB TEMPS FALLING NEAR -18C ACROSS
PORTIONS OF NORTHERN UT/. WILL LIKELY SEE A BAND OF SNOW
ACCOMPANY THIS FRONT AS IT PUSHES SOUTH...AND WILL NEED TO
CONSIDER EXPANDING SNOW ADVISORY BACK INTO WASATCH FRONT LATE
TONIGHT INTO FRIDAY MORNING. SNOW SHOULD TAPER OFF DURING THE
DAY AS MID LEVEL RIDGE BEGINS TO BUILD ACROSS THE REGION.

&&

.AVIATION...CEILINGS ARE EXPECTED TO REMAIN NEAR 6000-7000FT AGL
THROUGHOUT THE DAY. A 30 PERCENT CHANCE CEILINGS WILL LIFT ABOVE
7000FT AGL AT TIMES EXISTS. ISOLATED SNOW SHOWERS WILL BECOME MORE
SCATTERED DURING THE AFTERNOON AND EVENING. IFR CONDITIONS ARE
POSSIBLE IN ANY HEAVIER SNOW SHOWERS THAT MOVE ACROSS THE TERMINAL.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SNOW ADVISORY UNTIL NOON FRIDAY FOR UTZ007-UTZ008-UTZ009.

WY...NONE.

&&

SEAMAN/YOUNG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Mar 1, 6:22 AM MST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
622 AM MST THU MAR 1 2007

UTZ001>021-WYZ021-021100-
CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-
CENTRAL AND SOUTHWEST MOUNTAINS-
GLEN CANYON RECREATION AREA/LAKE POWELL-
GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-
SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-
WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS-
622 AM MST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND FAR SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A COLD UPPER TROUGH WILL CONTINUE TO BRING SIGNIFICANT SNOWFALL TO
THE NORTHERN MOUNTAINS TODAY AND TONIGHT. THE SNOW COULD SPREAD
INTO THE NORTHERN VALLEYS AND THE CENTRAL MOUNTAINS AT TIMES...
ESPECIALLY LATER TODAY AND TONIGHT. SEE THE LATEST WINTER WEATHER
STATEMENT FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SIGNIFICANT SNOWFALL WILL CONTINUE IN THE NORTHERN MOUNTAINS FRIDAY
MORNING AND MAY ALSO IMPACT THE CENTRAL MOUNTAINS AS WELL AS THE
NORTHERN VALLEYS. HIGH PRESSURE WILL RETURN FRIDAY NIGHT AND CONTINUE
THROUGH THE WEEKEND WITH A MILD WESTERLY FLOW EXPECTED FOR NEXT
WEEK. NO HAZARDOUS WEATHER IS EXPECTED ACROSS THE ENTIRE AREA AFTER
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Winter Storm Warnings in Utah, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.